Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 50, NWS Charleston, WV

June 13, 2025Webster County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jun 13, 2025, 8:42 PM EDT for Webster County, West Virginia. It was in force for 10 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2025, 8:42 PM EDT (00:42 UTC)
Expired
Jun 14, 2025, 6:42 AM EDT
In force
10 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Webster County, WV

The radar

The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:53 PM EDTFLASH FLOODWebster Springs, WVFlooding ongoing across small creeks reported by EM via social media.
Jun 13, 10:19 PM EDTFLASH FLOOD3 Ssw Webster Springs, WVState Route 20 in Bolair blocked due to flooding.
Jun 13, 10:36 PM EDTFLASH FLOOD1 Wsw Webster Springs, WVTwo vehicles water rescues on State Route 20 in Bolair. Water up to the windshields. Roadway completely blocked off due to high water.
Jun 13, 10:42 PM EDTFLASH FLOOD1 Se Webster Springs, WVHigh water on Point Mountain Road in Cherry Falls.
Jun 13, 10:43 PM EDTFLASH FLOODWebster Springs, WVHigh water on Diana Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

281 
WGUS51 KRLX 140042
FFWRLX
WVC101-140345-
/O.NEW.KRLX.FF.W.0050.250614T0042Z-250614T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
842 PM EDT Fri Jun 13 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Central Webster County in northeastern West Virginia...

* Until 1145 PM EDT.

* At 842 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 to 3 inches of rain 
  has fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Webster Springs, Addison (Webster Springs), Cowen and Upper Glade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3850 8029 3838 8042 3841 8059 3852 8047

FLASH FLOOD...RADAR INDICATED

$$

JZ
4 follow-up statements
153 
WGUS51 KRLX 140146
FFWRLX
WVC101-140545-
/O.EXT.KRLX.FF.W.0050.000000T0000Z-250614T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
946 PM EDT Fri Jun 13 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  Central Webster County in northeastern West Virginia...

* Until 145 AM EDT.

* At 946 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 4.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Webster Springs, Addison (Webster Springs), Cowen and Upper Glade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3850 8029 3838 8042 3841 8059 3852 8047

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JZ
239 
WGUS51 KRLX 140500
FFWRLX
WVC101-140845-
/O.EXT.KRLX.FF.W.0050.000000T0000Z-250614T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
100 AM EDT Sat Jun 14 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  Central Webster County in northeastern West Virginia...

* Until 445 AM EDT.

* At 100 AM EDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Between 1.5 and 4.5 
  inches of rain have fallen. Additional rainfall amounts up to 0.5 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Webster Springs, Addison (Webster Springs), Cowen and Upper Glade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3850 8029 3838 8042 3841 8059 3852 8047

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

20
194 
WGUS51 KRLX 140750
FFWRLX
WVC101-141200-
/O.EXT.KRLX.FF.W.0050.000000T0000Z-250614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
350 AM EDT Sat Jun 14 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  Central Webster County in northeastern West Virginia...

* Until 800 AM EDT.

* At 350 AM EDT, local law enforcement reported flooding due to 
  heavy rain from thunderstorms. Between 1.5 and 4.5 inches of rain 
  fell across the warned area. Flooding impacts will continue, but 
  no additional rainfall is expected. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Webster Springs, Addison (Webster Springs), Cowen and Upper Glade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3850 8029 3838 8042 3841 8059 3852 8047

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

20
617 
WGUS71 KRLX 141042 RRA
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
642 AM EDT Sat Jun 14 2025

WVC101-141052-
/O.CAN.KRLX.FF.W.0050.000000T0000Z-250614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webster WV-
642 AM EDT Sat Jun 14 2025

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL WEBSTER COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3850 8029 3838 8042 3841 8059 3852 8047

$$

20

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 7:30 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 13, 7:30 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
730 PM EDT Fri Jun 13 2025

.SYNOPSIS...
A period of hot, humid and unsettled weather persists today
through much of next week as a quasi-stationary frontal boundary
lingers in the region.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 715 PM Friday...

As activity spreads into the CWA most shower activity is
behaving to where no hydro issues are occurring. Some stronger
convection has taken place across our Kentucky zone, but for
the most part most cells are up and down fairly quickly and
leaving nothing in the wake but some gusty wind. Other than
tweaking temperatures and PoPs using the latest guidance, the
forecast remains on track and no additional changes were needed
at this time.

As of 130 PM Friday...

Isolated to scattered showers and thunderstorms are expected to
develop in a hot and humid airmass this afternoon. Mid-level lapse
rates are modest at best, generally 5.5 to 6C/km and typical moist
bias of models running on the WRF core has yielded a slight
overestimation of available MLCAPE. Still, should be able to realize
1000-1500J/kg this afternoon amidst modest deep layer shear of 20-
25KTs would could yield an isolated stronger core. Wet bulb zeros
are in excess of 14kft, so not expected much of a hail threat, but
some isolated instances of damaging wind gusts, especially with any
core drops would be possible with any initial convection with
surface to 3km lapse rates being relatively steep amid good mixing.

The brunt of precipitation is expected to move through the region
during the late overnight into early Saturday with the approach of a
mid-level wave. These storms would be rooted aloft with a minimal
threat of both hail and winds. Warm cloud depths will be quite deep,
so some very efficient rainfall production will be possible,
although the dwell time over any individual spot will be fairly
short. Given recent dry conditions, not expecting any initial water
concerns unless a heavy downpour happens to get over an area of very
poor drainage. The more likely impact is to precondition soils for
potential water issues farther down the line as we remain in an
active pattern.

Diurnally driven isolated to scattered showers and thunderstorms
will be possible again Saturday amidst continuing hot and humid
conditions. Think the moist bias of the WRF cores is probably
showing mixed layer instability a bit too high again Saturday, but
would expect to realize similar values of afternoon instability
Saturday afternoon. Shear remains modest, so not expecting severe
weather, but a couple stronger cores could produce some locally
gusty winds.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 1230 PM Friday...

Scattered to widespread showers and thunderstorms can be expected
Sunday as a stalled frontal boundary sits across central West
Virginia and weak vorticity aloft provides additional uplift along
the boundary. Very weak shear should generally prevent severe
weather from occurring, but heavy downpours and flash flooding
will be a concern with very high moisture across the region.
Models are suggesting PWAT values will be upwards of 2 inches
Sunday afternoon. Monday will bring more of the same type of
weather with a stalled boundary and very high moisture content
at the surface. Flash flooding will again be a concern if heavy
downpours repeatedly move over the same areas.

Temperatures will be near normal both Sunday and Monday with
temperatures generally in the upper 70s in the mountains to the
lower 80s in the lowlands.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 1230 PM Friday...

Unsettled weather will continue through the long term period. The
aforementioned stalled boundary will lift to the north Tuesday.
Showers and thunderstorms won't be quite as widespread Tuesday and
Wednesday, but scattered, diurnally driven storms still remain
possible each afternoon. More breaks in the clouds each day and a
more efficient southerly flow in the warm sector should allow
temperatures to reach the middle to upper 80s by midweek.

The forecast becomes a bit more uncertain by Thursday, but a few
models are forecasting a strong area of low pressure and an
associated cold front will cross from the west either Thursday or
Friday. Depending on the timing of the front, strong thunderstorms
cannot be ruled out ahead of it Thursday afternoon and evening. This
forecast will be fine tuned over the upcoming week.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
As of 730 PM Friday...

With weak southwesterly flow across the area the main theme for
this period will be shower and thunderstorm activity into late
tonight. Thereafter, thunderstorm potential will fall to a
minimum so left mention out of TAFs for the overnight hours.
CIGs will progressively lower in height, but only MVFR is
expected until the late morning when they lift back to VFR.
Some IFR CIGs could get into CKB/PKB since they are close to
the frontal boundary, but otherwise the rest of the sites
should stay away from IFR. More activity will pick up with
greater chances for showers and storms tomorrow afternoon when
it is forecast to be more active.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of thunderstorms and associated
restrictions may vary from forecast. Fog could develop
overnight tonight into Saturday morning over areas that receive
rain.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
EKN CONSISTENCY  H    H    H    H    H    H    H    L    H    M    L    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    L    M    M

AFTER 00Z SUNDAY...
Brief IFR possible in rounds of showers and thunderstorms
into next week. Locally heavy rain during the afternoons and
evenings could yield patchy overnight dense fog each night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JP/JMC
NEAR TERM...JP/JZ
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...JZ
Hazardous weather outlook, Jun 13, 4:32 AM EDT, 16 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
432 AM EDT Fri Jun 13 2025

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-140845-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
432 AM EDT Fri Jun 13 2025

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Isolated heavy downpours could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rain in storms may lead to isolated flash flooding from
Saturday through Monday, particularly in areas impacted by multiple
rounds of rain.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 13, 3:41 PM EDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Charleston WV
341 PM EDT Fri Jun 13 2025

WVZ523-132015-
Northwest Pocahontas WV-
341 PM EDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN POCAHONTAS COUNTY
THROUGH 415 PM EDT...

At 341 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Greenbank, moving northeast at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bartow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3858 7966 3854 7967 3852 7967 3849 7970
      3847 7970 3845 7969 3845 7972 3857 7983
      3867 7964 3866 7963 3866 7962 3864 7963
      3862 7962
TIME...MOT...LOC 1941Z 231DEG 6KT 3854 7974

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Jun 13, 3:51 PM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Charleston WV
351 PM EDT Fri Jun 13 2025

WVZ526-132015-
Southeast Randolph WV-
351 PM EDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL RANDOLPH COUNTY
THROUGH 415 PM EDT...

At 351 PM EDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Dailey, or 16 miles northwest of Franklin, moving east
at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Randolph County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3876 7953 3875 7953 3873 7956 3872 7956
      3870 7959 3869 7965 3876 7969 3881 7958
      3881 7953 3880 7951 3878 7951
TIME...MOT...LOC 1951Z 270DEG 8KT 3874 7961

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

09
Special weather statement, Jun 13, 4:03 PM EDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
403 PM EDT Fri Jun 13 2025

WVZ523-526-132015-
Northwest Pocahontas WV-Southeast Randolph WV-
403 PM EDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL RANDOLPH AND
NORTHEASTERN POCAHONTAS COUNTIES THROUGH 415 PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Mill Creek, or 11 miles north of Greenbank, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Durbin and Cheat Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3855 7993 3866 7996 3868 7975 3853 7980
TIME...MOT...LOC 2002Z 231DEG 7KT 3859 7985

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Jun 13, 4:22 PM EDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
422 PM EDT Fri Jun 13 2025

WVZ523-525-526-132045-
Northwest Randolph WV-Northwest Pocahontas WV-Southeast Randolph WV-
422 PM EDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RANDOLPH AND
NORTHEASTERN POCAHONTAS COUNTIES THROUGH 445 PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Mill Creek, or 16 miles north of Greenbank, moving
north at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mill Creek, Dailey, Glady, and Cheat Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3859 7978 3860 7993 3883 7999 3881 7964
TIME...MOT...LOC 2021Z 189DEG 14KT 3866 7986

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

09
Special weather statement, Jun 13, 7:10 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
710 PM EDT Fri Jun 13 2025

KYZ105-WVZ005-132345-
Lawrence KY-Wayne WV-
710 PM EDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAWRENCE AND
CENTRAL WAYNE COUNTIES THROUGH 745 PM EDT...

At 710 PM EDT, Doppler radar was tracking a strong thunderstorm near
Charley, or 7 miles east of Blaine, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Louisa, Blaine, Fort Gay, Dunlow, Ulysses, Charley, Gallup, Genoa,
Clifford, and Glenhayes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3824 8251 3803 8225 3796 8253 3796 8257
      3794 8258 3791 8271 3802 8292
TIME...MOT...LOC 2310Z 239DEG 25KT 3803 8271

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

09
Special weather statement, Jun 13, 8:12 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
812 PM EDT Fri Jun 13 2025

WVZ005-013-024-025-140045-
Lincoln WV-Logan WV-Mingo WV-Wayne WV-
812 PM EDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MINGO...
SOUTHWESTERN LINCOLN...NORTHWESTERN LOGAN AND SOUTHEASTERN WAYNE
COUNTIES THROUGH 845 PM EDT...

At 812 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hode, or 7 miles east of Inez, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Logan, Chief Logan State, Ranger, Holden, Mount Gay-Shamrock,
Chattaroy, Dunlow, Harts, Hode, West Logan, Kermit, Mitchell Heights,
Mount Gay, Verdunville, Myrtle, Crum, Dingess, Wilsondale, Lenore,
and Breeden.

This includes Route 119 between mile markers 1 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3796 8247 3797 8248 3798 8246 3799 8248
      3816 8221 3785 8194 3769 8230 3770 8230
      3774 8233 3776 8231 3776 8233 3778 8232
      3780 8237 3782 8238 3781 8240 3788 8242
      3791 8247 3790 8247 3792 8248 3793 8250
TIME...MOT...LOC 0012Z 233DEG 22KT 3789 8240

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:12 PM EDTSpecial Weather StatementRLXMingo33 min
Jun 13, 8:45 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Raleigh, Wayne and 1 more45 min
Jun 13, 9:27 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha31 min
Jun 13, 9:52 PM EDTSpecial Weather StatementRLXKanawha23 min
Jun 13, 10:14 PM EDTSpecial Weather StatementRLXClay31 min
Jun 13, 11:08 PM EDTSpecial Weather StatementRLXBraxton, Nicholas, Webster52 min
Jun 13, 11:30 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis, Nicholas, Randolph, Upshur and 1 more45 min
Jun 13, 11:51 PM EDTFlash Flood WarningRLXBraxton3 hr
Jun 14, 12:22 AM EDTSpecial Weather StatementRLXUpshur53 min
Jun 14, 4:18 PM EDTSpecial Weather StatementRLXPutnam27 min
Jun 14, 4:23 PM EDTSpecial Weather StatementRLXLogan22 min
Jun 14, 4:44 PM EDTSpecial Weather StatementRLXPutnam16 min
Jun 14, 4:46 PM EDTSpecial Weather StatementRLXLogan14 min
Jun 14, 5:04 PM EDTSpecial Weather StatementRLXPutnam26 min
Jun 14, 5:30 PM EDTSpecial Weather StatementRLXRoane15 min
Jun 14, 6:02 PM EDTSpecial Weather StatementRLXRitchie28 min
Jun 14, 6:28 PM EDTSpecial Weather StatementRLXDoddridge17 min
Jun 14, 6:44 PM EDTSpecial Weather StatementRLXPleasants16 min
Jun 14, 7:01 PM EDTSpecial Weather StatementRLXPleasants, Tyler14 min
Jun 14, 7:14 PM EDTSpecial Weather StatementRLXTyler16 min
Jun 14, 7:18 PM EDTFlash Flood WarningRLXRitchie2 hr
Jun 14, 7:52 PM EDTSpecial Weather StatementRLXHarrison23 min

Nearby

Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.